Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 32, NWS Elko, NV

August 13, 2014Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 13, 2014, 8:36 PM PDT for Elko County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2014, 8:36 PM PDT (03:36 UTC)
Expired
Aug 14, 2014, 2:30 AM PDT
In force
6 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Elko radar (KLRX), 107 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 3.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WGUS55 KLKN 140336
FFWLKN
NVC007-140930-
/O.NEW.KLKN.FF.W.0032.140814T0336Z-140814T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
836 PM PDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES RYNDON...OSINO...ELBURZ...

* UNTIL 230 AM PDT

* AT 831 PM PDT...TRAINED WEATHER SPOTTERS REPORTED ONGOING FLASH    
  FLOODING FROM THUNDERSTORMS NORTHEAST OF ELKO NEAR RYNDON...OSINO  
  AND ELBURZ ALONG INTERSTATE 80. FLOODING IS REPORTED ALONG RURAL   
  ROADS AND PROPERTIES.

LOCATIONS NEAR THE PATH OF INCLUDE...RYNDON...OSINO...ELBURZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4107 11556 4097 11535 4081 11558 4091 11579

$$

RCM
1 follow-up statement
132 
WGUS75 KLKN 140553
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1053 PM PDT WED AUG 13 2014

NVC007-140603-
/O.CAN.KLKN.FF.W.0032.000000T0000Z-140814T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
1053 PM PDT WED AUG 13 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL ELKO
COUNTY...

FLOODING IS SUBSIDING AND NO ADDITIONAL RAIN OR FLOODING IS 
EXPECTED. 

&&

LAT...LON 4107 11556 4097 11535 4081 11558 4091 11579

$$

RCM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 6:45 PM PDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 13, 6:45 PM PDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
645 PM PDT WED AUG 13 2014

.SYNOPSIS...THUNDERSTORMS WILL IMPACT NORTHEASTERN NEVADA INTO
THIS EVENING. DRIER AND MORE STABLE AIR BUILDING IN FROM THE
SOUTHWEST WILL RESULT IN STORM ACTIVITY ENDING ACROSS MOST OF THE
REGION TONIGHT...WITH ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER
NORTHEASTERN ELKO COUNTY ON THURSDAY. WARM AND DRY FRIDAY ON INTO
NEXT WEEK.

&&

.UPDATE...THE SEVERE THUNDERSTORM WATCH WILL BE EXPIRING AT 7 PM
THIS EVENING. WILL UPDATE PRODUCTS TO REFLECT THIS. NO OTHER
CHANGES ARE BEING MADE TO THE FORECAST AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED AT 231 PM /

SHORT TERM...THIS EVENING THROUGH FRIDAY. FAVORABLE CONDITIONS
TODAY FOR MODERATE TO STRONG THUNDERSTORM DEVELOPMENT OVER
NORTHEASTERN NEVADA. PRECIPITABLE WATER VALUES ACROSS ELKO COUNTY
HAVE BEEN AROUND 1 INCH...WITH SURFACE DEW POINTS IN THE MID 50S.
THE MOIST CONDITIONS IN COMBINATION WITH MODERATE CAPE AND BULK
SHEAR OF 30-40KTS HAVE RESULTED IN MANY SVR/S BEING ISSUED BY
MID- AFTERNOON...ALONG WITH ONE TORNADO WARNING FOR A STORM THAT
PASS BY JUST TO THE NORTH OF THE CITY OF ELKO. BEST CHANCES FOR
SEVERE STORMS THE REMAINDER OF THE AFTERNOON AND EARLY EVENING
WILL BE ACROSS EASTERN ELKO COUNTY...GENERALLY EAST OF THE CITY OF
ELKO...AS DRIER AIR MOVES IN FROM THE WEST. WILL STILL HAVE A
LITTLE CAPE OVER EASTERN ELKO AND WHITE PINE COUNTIES INTO THE
OVERNIGHT HOURS...SO SOME ISOLATED ACTIVITY WILL REMAIN IN THOSE
AREAS...HOWEVER MOST OF THE SEVERE THREAT SHOULD DIMINISH BY THE
MID-EVENING HOURS. MOST MODELS PUT AN END TO STORMS ACROSS THE CWA
BY LATE TONIGHT...HOWEVER THE ECMWF KEEPS A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS OVER NORTHEASTERN ELKO COUNTY THROUGH
THURSDAY AFTERNOON. MODELS IN AGREEMENT THAT THE ENTIRE CWA WILL
BE STORM-FREE THURSDAY NIGHT INTO FRIDAY.

LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. THE LONG TERM
MODELS ARE IN GOOD GENERAL AGREEMENT EARLY ON...SHOWING A DRIER
PATTERN ON THE HORIZON...THEN SOME DISCREPANCY ARISES. AT THE
ONSET OF THE EXTENDED PERIOD HIGH PRESSURE WILL ESTABLISH SOUTH
OF THE 4-CORNERS AREA OF THE COUNTRY. THIS PATTERN HOLDS THROUGH
SATURDAY. TOWARDS THE END OF THIS WEEKEND AN UPPER LEVEL TROUGH
OVER THE EASTERN PACIFIC WILL TRY TO NUDGE THE STRONG RIDGE OF
HIGH PRESSURE EASTWARD. IT IS POSSIBLE TO GET SOME INSTABILITY
SHOWERS OVER HUMBOLDT COUNTY IF THE TROUGH MOVES INLAND AS
PORTRAYED BY THE ECMWF SOLUTION. NOT A DEEP MOISTURE SITUATION SO
WILL KEEP THINGS DRY FOR NOW UNTIL MODEL ISSUES RESOLVE
THEMSELVES.

AVIATION...NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN
AND CENTRAL NEVADA. KEKO AND KELY WILL BE AFFECTED THROUGH THIS
EVENING AND THUNDERSTORMS MAY AFFECT KELY OVERNIGHT. SOME
THUNDERSTORMS WILL PRODUCE SEVERE WIND GUSTS OVER 50 KTS...HAIL
OVER ONE INCH...AND REDUCED VISIBILITY IN HEAVY RAIN SHOWERS. VFR
CONDITIONS ARE EXPECTED THURSDAY AFTERNOON.

FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUE ACROSS NORTHEASTERN AND EAST-CENTRAL NEVADA INTO THIS
EVENING...WITH SOME ISOLATED ACTIVITY LINGERING OVERNIGHT. MAY SEE
SOME ISOLATED STORMS OVER ZONES 469 AND 470 THURSDAY...OTHERWISE
DRIER AIR MOVING IN FROM THE WEST WILL PUT AN END TO STORMS
THROUGH THE WEEKEND.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

86/99

In the hours before

Special weather statement, Aug 13, 7:16 PM PDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
716 PM PDT WED AUG 13 2014

NVZ031-034-038-039-140315-
NORTHERN ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE
NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
716 PM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 815 PM
PDT...

AT 712 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
WELLS TO 7 MILES SOUTH OF RUBY VALLEY...AND MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   WELLS...
   CLOVER VALLEY...
   HD SUMMIT ON U. S. HIGHWAY 93...
   MOOR SUMMIT ON INTERSTATE 80...
   PEQUOP SUMMIT ON INTERSTATE 80...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4165 11420 4080 11462 4057 11537 4142 11496
TIME...MOT...LOC 0214Z 247DEG 23KT 4137 11489 4068 11522

RCM
Local storm report, Aug 13, 8:00 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
800 PM PDT WED AUG 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     DEBRIS FLOW      5 E LAGES JUNCTION      40.06N 114.52W
08/10/2014                   WHITE PINE         NV   NWS STORM SURVEY

            FLASH FLOODING AND NUMEROUS DEBRIS FLOWS WERE OBSERVED IN
            THE NWS STORM SURVEY. A TWO MILE STRETCH ON ALTERNATE
            STATE ROUTE 93 WAS FLOODED AND WAHSED A CAR OFF THE ROAD.
            FIRE AND RESCUE WERE DISPATCHED TO THE SCENE AND POSSIBLY
            INJURIES WERE REPORTED...BUT CANNOT BE VERIFIED. PARTIAL
            WASHOUTS ON DIRT ROADS WERE ALSO EVIDENT AND SAGE BRUSH
            WAS RIPPED FROM THE GROUND.

0145 PM     TSTM WND DMG     CARLIN                  40.72N 116.11W
08/12/2014                   ELKO               NV   PUBLIC

            PUBLIC REPORTED AND WAS VERIFIED THROUCH A PHOTO OF A
            FENCE DESTROYED IN CARLIN.

0200 PM     FLASH FLOOD      1 SW LAGES JUNCTION     40.05N 114.63W
08/12/2014                   WHITE PINE         NV   NWS STORM SURVEY

            WATER RAN ACROSS HIGHWAY 93 NEAR LAGES JUNCTION. DEBRIS
            WAS OBSERVED IN THE MIDDLE OF THE ROADWAY. MULTIPLE AREAS
            OF FLOODING WAS ALSO OBSERVED NEAR THE JUNCTION AS WELL
            AS THE SLOPES OF THE BURN SCAR.

0428 PM     HAIL             5 S CLOVER VALLEY       40.78N 115.03W
08/12/2014  M0.88 INCH       ELKO               NV   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL.

0430 PM     FLASH FLOOD      9 ENE DIAMOND VALLEY    39.75N 115.89W
08/12/2014                   EUREKA             NV   NWS STORM SURVEY

            FLASH FLOODING AND DEBRIS ACROSS MUSTANG ROAD IN THE
            DIAMOND VALLEY AREA.

0432 PM     HAIL             4 NE CLOVER VALLEY      40.89N 114.96W
08/12/2014  M0.50 INCH       ELKO               NV   NWS EMPLOYEE

            DIME SIZE HAIL WAS REPORTED AND MINOR FLOODING. HAIL
            ACCUMULATED SLIGHTLY ON THE GROUND. WINDS WERE ESTIMATED
            AT 40 MPH. HAIL DEPTH IN PLACES WERE UP TO 3 INCHES DEEP.

0500 PM     FLASH FLOOD      2 NW NEWARK VALLEY      39.70N 115.77W
08/12/2014                   WHITE PINE         NV   NWS STORM SURVEY

            FLASH FLOODING WITH DEBRIS OVER THR ROADWAY. FLOODING
            OCCURRED BETWEEN MILE MARKER 24 AND 26 ON STATE ROUTE 892
            IN THE NEWARK VALLEY.

0603 PM     FLASH FLOOD      4 SSE GARDEN PASS       39.78N 116.13W
08/12/2014                   EUREKA             NV   NWS STORM SURVEY

            STATE ROUTE 278 BETWEEN MILE MARKERS 14 AND 17...FLASH
            FLOODING WITH DEBRIS AND WATER ACROSS THE ROAD. PLOW
            TRUCK NEEDED TO CLEAR DEBRIS AND WATER OFF THE ROAD.

0652 PM     FLASH FLOOD      17 SSE SCHELLBOURNE     39.60N 114.53W
08/12/2014                   WHITE PINE         NV   DEPT OF HIGHWAYS

            NDOT REPORTED WATER OVER THE ROADWAY WITH A LOT OF
            DEBRIS. THIS WAS ON STATE ROUTE 893 AT MILE MARKER 40.

0958 PM     HAIL             2 NW NEWARK VALLEY      39.71N 115.76W
08/12/2014  M0.50 INCH       WHITE PINE         NV   LAW ENFORCEMENT

            HAIL WAS DIME SIZE.

0245 PM     HAIL             1 WNW ELKO              40.84N 115.78W
08/13/2014  E0.88 INCH       ELKO               NV   PUBLIC

            PHOTO FROM SOCIAL MEDIA SHOWS HAIL COVERING THE GROUND.
            ESTIMATED HAIL SIZE WERE DIMES TO NICKELS.

0358 PM     HAIL             CHARLESTON              41.67N 115.53W
08/13/2014  M0.50 INCH       ELKO               NV   CO-OP OBSERVER

            COOP OBSERVER REPORTED VERY HEAVY RAIN AND DIME SIZE
            HAIL.

0522 PM     FLASH FLOOD      7 N SPRING CREEK        40.84N 115.58W
08/13/2014                   ELKO               NV   PUBLIC

            PUBLIC REPORTED FLASH FLOODING ON BOYD-KENNEDY ROAD.

&&

JRM
Special weather statement, Aug 13, 8:08 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
808 PM PDT WED AUG 13 2014

NVZ031-033-039-140415-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN
ELKO COUNTY NV-
808 PM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 915 PM
PDT/1015 PM MDT/...

AT 806 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST
OF CONTACT TO 6 MILES NORTHWEST OF CURRIE...AND MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   PEQUOP SUMMIT...
   OASIS...
   SILVER ZONE PASS...
   MONTELLO...
   WEST WENDOVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4018 11500 4164 11482 4195 11403 4058 11404
TIME...MOT...LOC 0309Z 239DEG 27KT 4161 11461 4034 11479

RCM
Special weather statement, Aug 13, 8:09 PM PDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
809 PM PDT WED AUG 13 2014

NVZ031-033-039-140330-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN
ELKO COUNTY NV-
809 PM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 830 PM
PDT...

AT 806 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST
OF CONTACT TO 14 MILES WEST OF MONTELLO TO 14 MILES SOUTHWEST OF
PEQUOP SUMMIT...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   PEQUOP SUMMIT...

&&

LAT...LON 4166 11442 4135 11425 4095 11461 4092 11498
      4128 11457 4155 11471
TIME...MOT...LOC 0307Z 250DEG 17KT 4154 11457 4131 11444
          4095 11476

86
Local storm report, Aug 13, 8:10 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
810 PM PDT WED AUG 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLASH FLOOD      6 ESE RYNDON            40.93N 115.50W
08/13/2014                   ELKO               NV   PUBLIC

            ELBURZ ROAD WAS WASHED OUT DUE TO FLASH FLOODING.

&&

JRM
Special weather statement, Aug 13, 8:10 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
810 PM PDT WED AUG 13 2014

NVZ031-033-039-140415-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN
ELKO COUNTY NV-
810 PM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 915 PM
PDT/1015 PM MDT/...

AT 806 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST
OF CONTACT TO 6 MILES NORTHWEST OF CURRIE...AND MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   PEQUOP SUMMIT...
   OASIS...
   SILVER ZONE PASS...
   MONTELLO...
   WEST WENDOVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4018 11500 4164 11482 4195 11403 4058 11404
TIME...MOT...LOC 0309Z 239DEG 27KT 4161 11461 4034 11479

RCM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 5:09 PM PDTSpecial Weather StatementLKNElko36 min
Aug 13, 5:15 PM PDTSpecial Weather StatementLKN30 min
Aug 13, 5:55 PM PDTSpecial Weather StatementLKNElko35 min
Aug 13, 6:25 PM PDTSpecial Weather StatementLKNElko35 min
Aug 13, 6:40 PM PDTSpecial Weather StatementLKNElko35 min
Aug 13, 7:11 PM PDTSpecial Weather StatementLKNElko34 min
Aug 13, 7:15 PM PDTSpecial Weather StatementLKNElko60 min
Aug 13, 7:16 PM PDTSpecial Weather StatementLKNElko59 min
Aug 13, 7:18 PM PDTSevere Thunderstorm WarningLKNElko27 min
Aug 13, 7:21 PM PDTSevere Thunderstorm WarningLKNElko24 min
Aug 13, 8:08 PM PDTSpecial Weather StatementLKN67 min
Aug 13, 8:09 PM PDTSpecial Weather StatementLKN21 min
Aug 13, 8:10 PM PDTSpecial Weather StatementLKN65 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.